zbMATH — the first resource for mathematics

A unified theory of regularly varying sequences. (English) Zbl 0256.40002

40A99 Convergence and divergence of infinite limiting processes
26A12 Rate of growth of functions, orders of infinity, slowly varying functions
40-00 General reference works (handbooks, dictionaries, bibliographies, etc.) pertaining to sequences, series, summability
Full Text: DOI EuDML
[1] Baumann, H.: Umkehrs?tze f?r das asymptotische Verhalten linearer Folgentransformationen. Math. Z.98, 140-178 (1967) =Th?oremes d’inversion relatifsau comportement asymptotique des transformations des suites. Th?se, Universit? de Gen?ve. · Zbl 0153.09001 · doi:10.1007/BF01112723
[2] Bojani?, R., Karamata, J.: On slowly varying functions and asymptotic relations. Math. Res. Centre Tech. Summary Report 432. Madison:University of Wisconsin 1963
[3] Bojani?, R., Seneta, E.: Slowly varying functions and asymptotic relations. J. math. Analysis Appl.34, 303-315 (1971) · Zbl 0222.26003
[4] Croft, H. T.: A question of limits. Eureka,20, 11-13 (1957)
[5] Galambos, J., Seneta, E.: Regularly varying sequences, to appear in Proc. Amer. math. Soc. (More extensively as: Tech. Report29, Series 2, Department of Statistics, Princeton University, 1973) · Zbl 0247.26002
[6] Higgins, R.: A note on a problem in the theory of sequences, to appear in Elemente Math. · Zbl 0276.40001
[7] Karamata, J.: Sur certains ?Tauberian theorems? de M.M.Hardy et Littlewood. Mathematica Cluj,3, 33-48 (1930) · JFM 56.0907.02
[8] Karamata, J.: Sur un mode de croissance r?guliere des fonctions. Mathematica, Cluj,4, 38-53 (1930) · JFM 56.0907.01
[9] Karamata, J.: Sur un mode de croissance r?guliere. Th?or?mes fondamentaux. Bull. Soc. math. France,61, 55-62 (1933) · Zbl 0008.00807
[10] Kingman, J. F. C.: Ergodic properties of continuous-time Markov processes and their discrete skeletons. Proc. London math. Soc., III. Ser.13, 593-604 (1963) · Zbl 0154.43101 · doi:10.1112/plms/s3-13.1.593
[11] Lamperti, J.: Limiting distributions for branching processes. In: Proc. 5th Berkeley Symp. on Math. Stat. and Prob., Vol. II, Part 2, pp. 225-241 (ed. L. le Cam and J. Neyman). Berkeley and Los Angeles:University of California Press (1967) · Zbl 0238.60066
[12] Polya, G.: Bemerkungen ?ber unendliche Folgen und ganze Funktionen. Math. Ann.88, 169-183 (1923) · JFM 49.0240.01 · doi:10.1007/BF01579177
[13] Schmidt, R.: ?ber divergente Folgen und lineare Mittelbildungen Math. Z.22, 89-152 (1925) · JFM 51.0182.04 · doi:10.1007/BF01479600
[14] Schur, I.: Zur Theorie der Cesaroschen und Holderschen Mittelwerte. Math. Z.31, 391-407 (1930) · JFM 55.0125.02 · doi:10.1007/BF01246421
[15] Slack, R. S.: Further notes on branching processes with mean 1. Z. Wahrscheinlichkeitstheorie verw. Gebiete,25, 31-38 (1973) · Zbl 0236.60056 · doi:10.1007/BF00533333
[16] Vuilleumier, M.: Comportement asymptotique des transformations lin?aires des suites. Th?se, Universit? de Gen?ve · Zbl 0156.06503
[17] Vuilleumier, M.: Sur le comportement asymptotique des transformations lin?aires des suites. Math. Z.98, 126-139 (1967) · Zbl 0156.06503 · doi:10.1007/BF01112722
[18] Zygmund, A.: Trigonometric Series. Vol. 1. Cambridge:University Press (1968) · Zbl 0157.38204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.